# SDR TAMF20100047S

- Difficulty date: July 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 84,727 hours, 30,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

DURING SC3 CHECKS, INSP FOUND CHAFING DAMAGE ON THE 113T1307-15, OTBD FLAP NR 1 SUPPORT, MAIN DRIVE LINK ASSY, DAMAGE ON LOWER FLANGE 113T1399-2, OTBD FLAP NR 1 SUPPORT, MAIN DRIVE LINK, SIDE LINK, INBD SIDE LINK. REPAIRED, ACCOMPLISHED IAW EWO 767-57-063R0 AND SR 1-1631818211.
